# SDR 98ZZZX4260

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70SB
- Make and model: Cessna U206G
- Aircraft serial: U20605554
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut Fitting
- Part number: 3A02064001
- Condition: Cracked
- Location: Lt Fuselage
- Part time: 8,281 hours
- Component: Wiplineinc, 3730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE AFT LEFT UPPER DIAGONAL STRUT FITTING CRACKED IN FIVE SEPARATE AREAS ON BOTH THE UPPER AND LOWER SURFACES ALONG THE LONGITUDINAL GRAIN.  IT WAS ALSO NOTED THAT TWO CRACKS WERE LOCATED ALONG AN ORIGINAL MACHINING MARK.  THE MARK WAS NOT PRESENT ON THE RIGHT SIDE FITTING.
